It started with bladder pressure/pain/urgency. Then it started to include severe burning anal pain and burning pain.
Eyes started twitching occasionally, along with other muscles around my body. One day a huge feeling of adrenalin went to my head. felt like i couldn't keep my eyes open, and I was not tired.I have been getting such bad anxiety and depression , again with these awful adrenalin rushes. Now 11 monthes later, I have a strange cycle of all these symptoms , one after the other. They don't seem to come all at onece. I have had every workup you could imagine , except for a lumbar puncture which i get this week. The only thing they could find amongst all my tests, mri's, cat scans, cystoscopy, etc... was that I had the antibodies (IGG) for herpes 2, cytomegalovirus, and a rheumatologist found hashimotos thyroiditis antibodies, but a endocrinologist confirmed that my thyroid levels are fine and surely not causing these problems. I have tried Valtrex incase it was a strange appearance of a herpes virus, although I don't get the lesions. What I do get is strange spots now and then , after the pain, on my forearms and occasionly my sides.Not blisters, and not itchy. They go away after a few hours or so. The only other medication I take, and have been taking for 3 yers is ativan. 1 mg at night for sleep. I have read about ativan withdrawl symptoms, but my doctors don't feel it would cause problems like this.
Anybody have any insight here? Thank you.
I know you are hoping for an answer from a doctor, and I hope a Doctor does answer you. Meanwhile, here is a link about Interstitial cystitis, which can cause an "Upregulation of the nerves" and referred pain.
Best of luck to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.